# SDR R61A2022033100226

- Difficulty date: March 12, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N222JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 35,294 hours, 22,249 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 17065764005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19L CORRODED 8" AFT OF FRAME 88. PERFORMED SPLICE REPAIR TO STGR 19L REF ETD2022-170-009406
